# SDR V0XD20160914176

- Difficulty date: September 8, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD COUNTING AFT NR 6 SIDE SEAT RAIL CORRODED FS 790.0.  R & R LT FORWARD COUNTING AFT NR 6 SIDE SEAT RAIL AT FS 790.00 IAW AMM 53-00-49, REO 670-53-00-074, REV A.
